Title: Static hedging of Asian options under Lévy models: the comonotonicity approach
Authors: Albrecher, Hansjörg ×
Dhaene, Jan
Goovaerts, Marc
Schoutens, Wim #
Issue Date: 2005
Publisher: Euromoney Institutional Investor PLC
Series Title: The Journal of derivatives vol:12 issue:3 pages:63-72
ISSN: 1074-1240
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center Insurance, Leuven
Statistics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
asianhedge.pdf Published 244KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.